My son (14) has a very complicated case of what seems to be Tourettes with Ocd however his OCD seems to be the thing that debilitates him he seems to fit the Pure O category in most of his OCD problems yet he also shows the outward manifestations for some of them. He Describes mostly cerebral issues that he has called "even out" since he was 5 or 6 and says one side always is "denser" than the other and he can not even them out he is currently on 1.5 mg abilify and has been on risperdol, Klonipin (klonopin) clorazepate and others. he was a straight a student in all the accelerated honors classes untill last year and now seems to have trouble undestanding what for him would have been simplistic concepts in the past, he also has serious memory problems minute to minute similar to antegrade amneasia starting after the risperdol (also the same time he seemed to have his first really bad week and possable "pshycotic type event" and also was on an SSRI that the doctor thinks may have caused the reaction. do you have any suggestions and do you think CBT could be of any help? oh yes he also has trouble sleeping and misses about 50 % of school. plese e mail ***@**** if possable
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.